# SDR MALA976321

- Difficulty date: January 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N449XJ
- Make and model: Saab 340B
- Aircraft serial: 449
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE ARM LIGHT DOES NOT ILLUMINATE ON THE F/A PANEL WHEN EMERGENCY LIGHTS ARE ARMED.  MAINTENANCE RELAMPED, OPS CHECK GOOD.
